REFILLS

HCG Injections and Light Menstral Cycle

Interact With Members of the Nu Image Medical® Community!

Legacy User

in HCG Diet Protocol
March 15, 2013 10:43 AM 

HCG Injections and Light Menstral Cycle

I am almost done with week 2 on phase 2 (have had good results) and I started what I think is my period. I have an IUD so I don't ever get my period. Yesterday I spotted a little and today I have VERY light spotting as well. I've read that if you don't stop the injections during your cycle your body can become immune to the HCG more quickly because of the extra high levels of the hormone from your period and the injections. I've also read that if you are not having a full on period then to not stop the injections and just ride out the water retention and you'll be back on track in no time. Has anyone had experience with this because I'm not sure if I should stop the injections or not?
Legacy User in HCG Diet Protocol
Please Login or Register to participate in the discussions.